MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD VENT RES TR RICKHAM LG BA; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD VENT RES TR RICKHAM LG BA; INTERNAL CSF DRAINAGE
Catalog Number 821623
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Study - this case refers to an approximately 11-old male participant.An investigator reported this case from the biomarin sponsored study, cerliponase alfa observational study."on 12-sep-2019, the participant underwent implantation of intracerebral ventriculostomy (icv) set (rickham, codman).The catalog and model number were 82-1623.The lot number was 3693875 and the serial number was unknown." "on 12-sep-2019, the participant was initiated on treatment with brineura (300 milligram, qow, intracerebroventricular use).The lot number for brineura was not reported.The most recent dose was administered on 20-jan-2026." "on 20-jan-2026, the participant's brineura infusion was administered from 08:30 to 13:00.At 14:30, the participant developed a grade 3 intraventricular reservoir leak.There was leaking seen from the infusion site.The participant was subsequently hospitalized due to the event.On 21-jan-2026, the device was successfully replaced with a power port slim implantable port, 6f single lumen.The event occurred at the clinic, and the device is not available for return.No laboratory or diagnostic tests were reported.No treatment for the event was reported.No action was taken with brineura due to the event." "the outcome of the event was reported as recovered/resolved on 23-jan-2026 at 14:34." "the investigator assessed the event of device leakage as not related to treatment with brineura.The investigator assessed the event of device leakage as related to the participant's icv device.Other etiological factors included the device was well past its expected life.".
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The catheter (id 821623) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective and preventative action (capa) was initiated and ifu was updated.Changes done: update of section with catalog number, update injection section (precaution of 25 punctions max in the dome, at multiples, locations, to avoid any risk of tearing), correct ec rep address, update section about trademarks, add website.

Brand Name
VENT RES TR RICKHAM LG BA
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24400468
Report Number3013886523-2026-00024
Device Sequence Number20866246
Product Code JXG
UDI-Device Identifier10886704040514
UDI-Public(01)10886704040514(17)240331(10)3693875
Combination Product (Y/N)N
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number821623
Device Lot Number3693875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN (PARACETAMOL); AMOXICILLIN TRIHYDRATE/ CLAVULANATE POTASSIUM; BACLOFEN (BACLOFEN); BACTROBAN (MUPIROCIN) 06/10/2021; CLOBAZAM (CLOBAZAM); CLONAZEPAM (CLONAZEPAM); DEPAKOTE (VALPROATE SEMISODIUM); DIAZEPAM (DIAZEPAM); DIPHENHYDRAMINE (DIPHENHYDRAMINE HYDROCHLORIDE); DIVALPROEX (VALPROATE SEMISODIUM); GLYCOPYRROLATE (GLYCOPYRRONIUM BROMIDE; LEVETIRACETAM (LEVETIRACETAM); LIDOCAINE AND PRILOCAINE (LIDOCAINE, PRILOCAINE); LORAZEPAM (LORAZEPAM); MIDAZOLAM (MIDAZOLAM HYDROCHLORID); POLYETHYLENE GLYCOL (MACROGOL)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale